# SDR GTIA2015051901567

- Difficulty date: May 19, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 35,750 hours, 17,093 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1814A000002
- Part serial: 345600319
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

SMOKE AND BAD ODOR IN ACFT FOLLOWED BY PACK 1 FAULT. FOUND LT PACK AT FAULT, NO FLOW VALVE DOES NO OPEN PACK NOT COOLING.  AIR CYCLE MACHINE FOUND SEIZED UP.  R & R ACM IAW AMM 21-52-21. FLOW CONTROL VALVE WILL NOT OPEN, PARTS ON ORDER DMI 43680-01.
